NOTE: You can click the Doctor’s picture to know more about them


Question Asked:

"I have pid and am taking treatment for it.i was feeling ok before i started the treatment(taking antibiotics and injections)but now i feel weak and my mouth tastes bitter and am also having running stomach and i feel like throughing up .why is that"

    User Avatar
    A 20 years year old female asked:
    a year ago
    I have pid and am taking treatment for it.i was feeling ok before i started the treatment(taking antibiotics and injections)but now i feel weak and my mouth tastes bitter and am also having running stomach and i feel like throughing up .why is that
    Dr. Idris Q answered:
    a year ago
    Hello, Sorry about that. It might be the side effect of the drugs that you are on. It might also be something entirely different. You should inform your Doctor about it. Some changes might be made if it's the drugs. Take care
    Doctors avatar

Put your Doctor in your pocket

Stay healthy on the go. Get health advice from over 750 doctors, daily health tips, personal menstrual cycle planner etc, all from the comfort of your mobile phone.

Screenshots of the app